# SDR JJBA20250611009

- Difficulty date: June 8, 2025
- Submitted: June 11, 2025
- Operation: Air carrier
- Aircraft: N14179
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500896
- Aircraft time: 43,287 hours, 30,279 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Part serial: 22538
- Condition: Inoperative
- Location: Zone 200
- Part time: 210 hours, 209 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LH AND RH EXTERNAL OVERWING EMERGENCY LIGHTS ARE INOPERATIVE. REMOVED AND REPLACED BPS #4. OPS CHECK FAILED. RETURNED TO ORIGINAL CONFIGURATION. REMOVED AND REPLACED BPS #4 CHARGING ASSEMBLY. OPS CHECK GOOD.
